# SDR USAA010862

- Difficulty date: June 14, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 43,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO PANEL SUPPORT ANGLE CORRODED 1 INCH BY 3 INCH, STATION 787 FROM S19L TO S24L.  BLENDED PER 53-00-07.  (M)
